Last update: Tue Apr 10 10:16:33 MDT 2018
@Article{Johnson:1999:NSS,
author = "Norman L. Johnson and Samuel Kotz",
title = "Non-Smooth Sailing or Triangular Distributions
Revisited after Some 50 Years",
journal = j-J-R-STAT-SOC-SER-D-STATISTICIAN,
volume = "48",
number = "2",
pages = "179--187",
month = "????",
year = "1999",
CODEN = "????",
DOI = "https://doi.org/10.2307/2681184",
ISSN = "0039-0526 (print), 1467-9884 (electronic)",
ISSN-L = "0039-0526",
bibdate = "Thu Jan 22 18:10:24 MST 2015",
bibsource = "http://www.jstor.org/stable/i326254;
http://www.math.utah.edu/pub/tex/bib/jrss-d-1990.bib",
URL = "http://www.jstor.org/stable/2681184",
acknowledgement = ack-nhfb,
fjournal = "Journal of the Royal Statistical Society. Series D
(The Statistician)",
journal-URL = "http://www.jstor.org/journals/00390526.html",
}